# SDR CA050621001

- Difficulty date: June 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,617 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: BC3151002
- Part serial: 0192000113
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST START OF THE DAY THE STARTER FAILED TO ENGAGE.  THE STARTER WAS FOUND TO BE INTERMITTENT AND THE BENDIX IS SUSPECT.  THE STARTER WAS REMOVED FOR FURTHER INVESTIGATION.  AIRCRAFT WAS RETURNED TO SERVICE AND FLIGHT COMMENCED.
